# SDR CALA2025073107132

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT ASSY LOWER L/E SKIN HAS 4 LOOSE FASTENERS AT ACTUATOR ATTACHED RIB.  COMPLETED LT WING NR 2 SLAT ASSY LOWER L/E SKIN REPAIR SRM 57-42-2R-8 REPAIR,SRM 51-20-10,SRM 51-40-08-0G-0, SRM 51-40-02-0G-0 AND SOPM 20-50-19.   ACCOMPLISHED DOUBLER REPAIR AT LEFT WING NR  2 SLAT ASSY LOWER L/E SKIN IAW SRM 57-42-2R-8 REPAIR 8 FIG 202, SRM 57-42-2R-8 ALTRNATIVE 3, SRM 57-42-2R-8 FIG,202 ALTERNATIVE 1 SHEET 2 , SRM 51-40-02-0G-0 AND SOPM 20-50-19.
